# SDR UIEA2025011600076

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK EVIDENCE, LH WING LOWER SIDE AT BODY SPLICE AND STRINGER 10 AND 15.( THE AREA WAS VENTILATED, THE REMAINING FUEL WAS CLEANED, THE SEALANT WAS REMOVED, THE AREA WAS CLEANED CORRECTLY, CLASS "A" AND CLASS "B" SEALANT WAS APPLIED CORRECTLY, THE FUEL LEAK TEST WAS PERFORMED AND WAS SATISFACTORY. )
